# SDR MALA030117

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY TRACK LIGHTING IN FORWARD CABIN TRACK COMING APART.  MAINTENANCE RESECURED TRACK LIGHTING.  ALL CHECKS GOOD.
